Abstract and Applied Analysis
Volume 2005 (2005), Issue 1, Pages 1-9
On the extremal solutions of semilinear elliptic problems
Département de Math ematiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia
Received 1 March 2004
Copyright © 2005 Lamia Ben Chaabane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate here the properties of extremal solutions for
semilinear elliptic equation posed on a bounded smooth domain of with Dirichlet boundary condition and with exploding at a finite positive value .